On a Marinescu structure on C(X)


Binz, Ernst ; Feldman, Wilhelm


Document Type: Article
Year of publication: 1971
The title of a journal, publication series: Commentarii Mathematici Helvetici
Volume: 46
Page range: 436-450
Place of publication: Zürich
Publishing house: EMS Publ. House
ISSN: 0010-2571
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Feldman, Wilhelm (1971) On a Marinescu structure on C(X). Commentarii Mathematici Helvetici Zürich 46 436-450 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item